Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I have urine problem last 3 years

sir i have urine problem last 3years ..It is not fully stoping after one hour it will come ...what do i do..plz sir suggest me
Asked On : Tue, 16 Feb 2010
Answers:  2 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hi,Nitu,thanks for query.What I understand is that you are having increase frequency of urine and you need to every hour.From name I expect you to be a female.In females the commonest cause of this urine infection.The best thing you need to do it,get urine examination,ultrasound of pelvis done after consulting your doctor.After that if the infection comes you need to take a course of antibiotics.Please repeat the test after you complete the course.Drink plenty of liquids and do not hold urine for longer period.
wishing you good health.
Answered: Wed, 24 Aug 2011
I find this answer helpful
  Anonymous's Response

if yo are talking about involuntary Dribling of urine,then may be your prostates are involved. Consider getting a specialists advice,say Urologist!

Answered: Wed, 17 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor